Gravitating monopole solutions II

Peter Breitenlohner, Peter Forgács, Dieter Maison

Research output: Contribution to journalArticle

147 Citations (Scopus)


We present analytical and numerical results for static, spherically symmetric solutions of the Einstein-Yang-Mills-Higgs equations corresponding to magnetic monopoles and non-abelian magnetically charged black holes. In the limit of infinite Higgs mass we give an existence proof for these solutions. The stability of the abelian extremal Reissner-Nordstrøm black holes is reanalyzed.

Original languageEnglish
Pages (from-to)126-156
Number of pages31
JournalNuclear Physics, Section B
Issue number1-2
Publication statusPublished - May 22 1995

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'Gravitating monopole solutions II'. Together they form a unique fingerprint.

  • Cite this